# SDR DALA2016021100988

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 56,150 hours, 21,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1182-1184
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CUSP WEB BS 1182-1184, CORRODED AROUND SEVERAL FASTENERS.  ACCOMPLISHED PERMANENT REPAIR ON CABIN LT CUSP WEB BS 1182-1184 IAW ER/A 542490-14, REV ORIGINAL.
